# SDR DLM88040657

- Difficulty date: July 14, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 32,785 hours, 25,313 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7952170529
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL230 LOST RIGHT HYD QTY QTY DOWN TO 4 QTS.  SHUT OFF RT HYD ENG PUMP PER CKLIST.  QTY REMAINED CONSTANT AT 4 QTS UNTIL PUMP WAS TURNED ON IN PREP FOR LANDING.  QTY THEN DECREASED TO 1 QT.  MAINTENANCE NOTED HYD FLUID UNDER AIRCRAFT.  APU NOT STARTED PER CREW CKLIST.  ALSO NO LOW PRESSURE INDICATION FOR HYD.  INSTALLED TEMP LINE ON RT SYS PRESS TRANS.  LEAK CK'D GOOD.  OK FOR 350 HRS PER M/M 20/12/09.  INSP AFTER 175 FLT HOURS.
